MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CENTROSFLO.LONG-TERM HEMODIALYSIS.; HEMODIALYSIS CATHETER.

MERIT MEDICAL SYSTEMS INC. CENTROSFLO.LONG-TERM HEMODIALYSIS.; HEMODIALYSIS CATHETER.
Model Number 00884450276129
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that after one-week post hemodialysis catheter placement on a bilateral amputee patient, a clear tube was found to be protruding from within the long term dialysis catheter.The catheter has not yet been withdrawn from the patient and is still currently used during dialysis treatment as a temporary measure.The hospital in-patient dialysis procedure is extended due the deformity of the catheter.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.No definitive root cause could be determined however, it is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
CENTROSFLO.LONG-TERM HEMODIALYSIS.
Common Device Name
HEMODIALYSIS CATHETER.
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10584504
Report Number1721504-2020-00073
Device Sequence Number13757713
Product Code MSD
UDI-Device Identifier00884450276129
UDI-Public00884450276129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model Number00884450276129
Device Catalogue NumberCENFT23K
Device Lot NumberH1775482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer12/23/2020
05/05/2021
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date01/07/2021
05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1